Hello and welcome!
Wow that is a lot of pain meds you are on! Unfortunately we can not give you a taper program here it is against the rules. But my one question would be can you only take 3 a day? I know with me its all or nothing! I had to CT and yes the first few days are really bad but it does get better every day!
You have to remember we did not become addicts over night so we can not heal over night! I know you are taking as directed but the fact that you go into with drawl when not taking the next dose means your body is addicted...
This is a wonderful site and many people here to help you along the way!
Hi honey: I too, used opiates (prescribed for pain) for anxiety. It's not a good idea. You basically are numbing your emotions, evading the anxiety, and not learning any coping methods.
You're on a pretty high amount daily...my advice to you is NOT to try and do this yourself. We can't give tapering advice here. Talk to your doctor...tell him/her you want to get off the opiates, and then follow the advice you get.
It's a big shock to your body to go off these drugs. I would never recommend that ANYONE do it without their doctor's knowledge...unless, course, you want to keep that 'ace in the hole' and keep getting refills. If that is the case, then you need to ask yourself honestly if you really want to get off the pills.
Good luck honey...
Hi and welcome. I have to question your doctors judgment prescribing all of that medication based on the very high daily dose of the tylenol alone. That's 3250 mgs just for the hydro, and if the oxys are attached to tylenol that's another 3250 mgs for a daily total of 6500 mgs a day. This is toxic to the liver over time, especially when combined with additional medication which you said you are also on. Are these scripts all from one doctor? Are you well enough to taper and detox? I can't imagine what must have happened to you to cause prescribing of this magnitude, and I hope you are ok.
If you are well enough to detox, I would certainly enlist the doctors help to wean you off the opiates. Personally, I would discontinue taking any form of oxycodone and flush whatever I had down the loo. Start tapering down the 10 hydros a day from there. Keep moving forward.
Wow! I was on almost exactly the same dose of painkillers. Tapering is useless. I've tried it and I always got wds after the last pill. I found on a post using lyrica to help so when I quit I went cold turkey, no taper. Took 250mg of lyrica morning and evening on day one, had WD but the lyrica took about half the edge off. Day two, usually the worst, 300mg morning and night, same deal, had wds but they were manageable. Day three, 300 morning and night. Day four, feeling better, 150 of lyrica morning and night. Day five, still a bit fuzzy, but no lyrica and made it through the day. I tried this as I had to work and take care of kids during wds. I also chugged water and oj like crazy. And exercised at home. I used .5 of klonopin and a tiny bit of weed at night to sleep. I stopped both after day four. I've gotten some flak on other posts for suggesting benzos and weed, but like I said, I stopped both after day four. Best of luck to you!! God Bless!! Also, Drs are using lyrica for anxiety also.
A scrip for 10 hydros a day doesn't make sense time wise plus 8 oxys which are basically the same as hydros but a little stronger, the best thing you could do is stay away from this drug dealer Dr and read msdelights reply over and over. I live in Vegas and here a pharmacy (and your insurance) wont fill that much aceo,,whatever or however you spell it but its in Tylenol`
Hello. Thanks for your response. I want to clear up the oxycodone is "plain" oxycodone with no Tylenol. They are little pink pills. Thanks again.
Hey mommy,how are you doing tonight? I'd almost just drop the hydros and taper the oxy. Oxy isn't a "little" but stronger than hydros. It's the strongest opiate out there other than methadone and suboxone. It's like synthetic heroin. That's just my opinion though if that's what you're wanting to do is taper.
Or drop the oxy and taper the hydros. That actually makes more sense when I think of it. Get rid of the stronger one first
Krissy oxys are stronger then morphine and fentynl?
I can't help you, I think it's weird a dr is prescribing that level of painkillers, and two different painkillers, stuff can really depress your heart, can't live on drugs forever though, do what you have to, good luck
I don't know if this is still active but wanted to update.
Someone recommended using Kratom (red veined Bali) to help with withdrawls. I ordered some online. After getting, the next morning (no pills for about 12 hours) once again had withdrawls I get in mornings. I took 2 tsp of Kratom. Nasty tasting powder. (My husband later that day got capsules from the pharmacy so we could fill them, but 2 tsp is like 12 or so capsule..at least size I had...but much better than just tossing nasty green powder in my mouth and washing down. Yuck.) The Kratom made ALL the difference. I still can't believe it worked. It's not an opiate, but from some tree from Indonesia or Maylasia. Within half hour of taking, felt a lot better. I repeated the Kratom probably 4 or 5 times the first day. I took a few Xanax to help sleep that night, but woke up with severe pain and anxiety that was very bad. Used another dose of Kratom, and within an hour was back asleep. Used Kratom 3 times the second day. Third day I woke up with no real WD symptoms. For the first 2 days, I did nothing. Spent most of it in a rocking chair with headphones on. My husband was home, so I was able to stay in my room. I did go about house a little the 2nd day, but not much. The 3rd day I was still lazy and in pain, but no more runny eyes, the WD anxiety that I had gotten so used to waking up with just about every morning. Actually I recall how surprised I was to wake up feeling 'normal', like I used to. (Btw, this is huge reason I want off...every morning I wake up in near panic and it remains until meds kick in). I did not use any Kratom anymore, just the first 2 days.
Withdrawls we're not near what they were the first time I tried. Kratom really helped me. Also, very surprised how quick it was to get over WD. For me, really just 2 days. However, pain was bad. Couldn't sleep through nights from stabbing pain. I couldn't work, walk for long, it was very bad.
Even though the WD symptoms and anxiety went away (I still had my typical anxiety though..just not the kind when I wake up after long time with no meds). The pain was so bad (it was worse than before I started meds) and certainly worse than I expected, as I had thought pain was so much better, but that was with all meds. I tried over the counter pain killers that did nothing. Nights were worst. Even had stabbing pain in lower back that I didnt have often before. After about 10 days I began to use my pain medications again because of the pain. I have to admit it was like a gift from God to get rid of most of that pain. I have been using just the hydrocodone now. I'm not pain free, but it helps.
I have an appt with a different doctor this next week. I want an opinion on if there is something else that could be done or if there is medication that doesn't cause WD that could be used.
Has anyone experienced this after being on medication for a long time? Has my condition worsened or is it from the long term medication use? My regular doctor thinks I might have to continue opiates. His recommendation was to change me to oxycotin with oxycodone for breakthrough pain to avoid that anxiety when meds wearing off. I'm not interested in that.
I am in quite a mess. I think these medications are causing anxiety when they wear off, leading me to take next dose, even if not needed for pain. Yet when I quit, and anxiety was better, pain became so severe I couldn't function, which isn't going to work either.
Ideas? Thanks. I advance for being so helpful...